# SDR USAA2014100900002

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 4,247 hours, 689 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: S1102640
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRONOUNCED ELEC ODOR NO SMOKE EMANATING FROM ACFT LT CTR LAVATORY JUST PRIOR TO LANDING.  R & R HOTWATER HEATER & FAUCET WATER CONTROLLER.  NO SMELL NOTED, OPERATIONAL CHECKED OKAY.  INSPECTED TOILET SHROUD ALL CHECKED OKAY.
